# SDR SIMA20150226004

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,722 hours, 33,292 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARK BRAKE PANEL BACKLIGHTING INOPERATIVE ON CTR PEDESTAL.  R & R EMER PARK BRAKE PANEL BACKLIGHTING CIRCUIT BOARD ON CTR PEDESTAL IAW SWPM 20-30-00 & AMM 33-12-00.  OPERATIONAL CHECKED GOOD.
